# SDR 2010FA0001141

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N422BA
- Make and model: Let L13 AC BLANIK
- Aircraft serial: 028903
- Aircraft time: 924 hours
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Bent
- Location: Rt Aileron
- Part time: 924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON HINGE ASSY BENT, HINGE BEARING RACE ALSO BENT.  SUSPECT DISCREPENCY OCCURED DURING AEROBATIC FLIGHT.  DISCOVERED ON 2 ACFT.
